Site Login

Log in Register

Log in

Events Calendar

Previous month Previous day Next day Next month
By Year By Month Jump to month
Ignite: Speaking at Flexera Booth  
From Monday, November 04, 2019
To Friday, November 08, 2019
 

Tim will be giving two different presentations each day at the Flexera Booth.  Times and topics will be posted at their booth.

Location Microsoft Ignite: Orlando Convention Center Exhibit Floor

  Next App-V & MSIX Training Classes

  22 Jun 2020, 07:00AM - 11:00AM US Eastern  

 REMOTE-ONLY CLASS    European Schedule
Course: Experts Packaging for App-V & MSIX
Schedule: 4 hours/day for 10 consecutive business days
Time-zones: 13:00-17:00 Central European Time (14-18 GMT, 7-11 Eastern US)

Link to class details

Sponsoring Partner: PDS, The Netherlands


  13 Jul 2020, 12:00PM - 04:00PM US Eastern  

 REMOTE-ONLY CLASS    Americas Schedule
Course: Experts Packaging for App-V & MSIX 
Schedule: 4 hours/day for 10 consecutive business days
Time-zones: Noon-4pm US Eastern Daylight (9am-1pm US Pacific, 17-21 GMT)

Link to class details

Sponsor: TMurgent


  12 Oct 2020, 03:00AM - 11:00AM US Eastern  

 IN-PERSON CLASS  +Remote Option    European Schedule
Course: Experts Packaging for App-V & MSIX
Schedule: 8 hours/day for 5 consecutive business days
Time-zones: 0900-1700 Central Euro Time (10-18 GMT, 3-11 Eastern US)

 
Image of Site

Link to class details

Hosted at PDS  Culemborg, The Netherlands


  19 Oct 2020, 08:00AM - 01:00PM US Eastern  

 IN-PERSON CLASS  +Remote Option    European Schedule
Course: Experts Packaging for App-V & MSIX
Schedule: 4 hours/day for 5 consecutive business days
Time-zones: 0900-1700 Central Euro Time (10-18 GMT, 3-11 Eastern US)

Image of RealStuff logo

Link to class details

Hosted at: RealStuff    Bern, Switzerland


Go to top